| Model Number |
01.25.033 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
12/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had a primary hip surgery with a competitor on an unknown date.Subsequently, the patient came in for an unknown reason and the surgeon revised the competitor head to a medacta head on (b)(6) 2024.On (b)(6) 2024 the patient had pain due to a dislocation of the medacta head from the competitor liner.The surgeon revised the medacta head with another medacta head and revised the competitor liner with another competitor liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 19 december 2024.Lot 2102840: (b)(4) items manufactured and released on 09-jun-2021.Expiration date: 2026-05-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.